# SDR CA120413006

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 14,423 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Fitting
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH SIDES FOUND CRACKED UPON INSPECTION, APPROVED REPAIR IS BEING DECIDED AND ACFT IS GROUNDED TILL REPAIRED.
